Advances in Difference Equations
Volume 2005 (2005), Issue 3, Pages 215-226
Periodic solutions for a coupled pair of delay difference equations
1Department of Mathematics, Qingdao Technological University, Shandong, Qingdao 266033, China
2Department of Mathematics, Yanbei Normal University, Shanxi, Datong 037000, China
3Department of Mathematics, National Tsing Hua University, Hsinchu 300, Taiwan
Received 31 January 2005; Revised 24 March 2005
Copyright © 2005 Guang Zhang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
Based on the fixed-point index theory for a Banach space, positive
periodic solutions are found for a system of delay difference
equations. By using such results, the existence of nontrivial
periodic solutions for delay difference equations with positive
and negative terms is also considered.